Sufficient Conditions for a New Class of Polynomial Analytic Functions of Reciprocal Order alpha

Document Type: Original Scientific Paper

Authors

1 Payame Noor University

2 Arak University

Abstract

In this paper, we consider a new class of analytic functions in the unit disk using polynomials of order alpha. We give some sufficient conditions for functions belonging to this
class.

Keywords

Main Subjects


1. R. M. Ali, V. Ravichandran, Classes of meromorphic α-convex functions,
Taiwanese J. Math. 14(4) (2010) 1479–1490. 

2. R. M. Ali, V. Ravichandran, N. Seenivasagan, Subordination and superordination of the Liu-Srivastava linear operator on meromorphic functions, Bull.
Malays. Math. Sci. Soc. (2)
31(2) (2008) 193–207.

3. R. M. Ali, V. Ravichandran, N. Seenivasagan, On subordination and superordination of the multiplier transformation for meromorphic functions, Bull.
Malays. Math. Sci. Soc. (2)
33(2) (2010) 311–324.

4. M. K. Aouf, Argument estimates of certain meromorphically multivalent functions associated with generalized hypergeometric function, Appl. Math. Comput. 206(2) (2008) 772–780.

5. N. E. Cho, Argument estimates of certain meromorphic functions, Commun.
Korean Math. Soc.
15(2) (2000) 263–274.

6. N. E. Cho, O. S. Kwon, A class of integral operators preserving subordination
and superordination,
Bull. Malays. Math. Sci. Soc. (2) 33(3) (2010) 429–437.

7. A. W. Goodman, Univalent Functions, Vol. I. Mariner Publishing Co., Inc.,
Tampa, FL, 1983.

8. I. S. Jack, Functions starlike and convex of order α, J. London Math. Soc.
(2)
3 (1971) 469–474.

9. M. Nunokawa, O. P. Ahuja, On meromorphic starlike and convex functions,
Indian J. Pure Appl. Math. 32(7) (2001) 1027–1032.

10. M. Nunokawa, Sh. Owa, J. Nishiwaki, K. Kuroki, T. Hayami, Differential
subordination and argumental property,
Comput. Math. Appl. 56(10) (2008)
2733–2736.

11. H. Silverman, K. Suchithra, B. A. Stephen, A. Gangadharan, Coefficient
bounds for certain classes of meromorphic functions,
J. Inequal. Appl. Art.
ID 931981 (2008) 9 pp.

12. H. M. Srivastava, D. G. Yang, N. Xu, Some subclasses of meromorphically
multivalent functions associated with a linear operator,
Appl. Math. Comput.
195(1) (2008) 11–23.

13. Y. Sun, W. P. Kuang, Z. G. Wang, On meromorphic starlike functions of
reciprocal order
α, Bull. Malays. Math. Sci. Soc. (2) 35(2) (2012), 469–477.

14. Z. G. Wang, Y. P. Jiang, H. M. Srivastava, Some subclasses of meromorphically multivalent functions associated with the generalized hypergeometric
function,
Comput. Math. Appl. 57(4) (2009), 571–586.

15. Z. G. Wang, Z. H. Liu, Y. Sun, Some subclasses of meromorphic functions
associated with a family of integral operators,
J. Inequal. Appl. Art. ID 931230
(2009) 18 pp.

16. Z. G. Wang, Z. H. Liu, R. G. Xiang, Some criteria for meromorphic multivalent starlike functions, Appl. Math. Comput. 218(3) (2011) 1107–1111.

17. Z. G. Wang, Y. Sun, Z. H. Zhang, Certain classes of meromorphic multivalent
functions,
Comput. Math. Appl. 58(7) (2009) 1408–1417.

18. Z. G. Wang, Z. H. Liu, A. Cˇatas, On neighborhoods and partial sums of
certain meromorphic multivalent functions,
Appl. Math. Lett. 24(6) (2011)
864–868.

19. R. G. Xiang, Z. G. Wang, M. Darus, A family of integral operators preserving
subordination and superordination,
Bull. Malays. Math. Sci. Soc. (2) 33(1)
(2010) 121–131.